# SDR COMA9760084

- Difficulty date: May 3, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N936CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7043
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Lock Pin
- Condition: Not Removed
- Location: Nlg
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

NLG DISAGREE MESSAGE.  NLG DID NOT RETRACT.  REMOVED LOCK PIN FROM NLG AND AIRCRAFT RETURNED TO SERVICE.
